# SDR COEA2019010501801

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,713 hours, 30,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 625, ENROUTE LNY - HNL, AIR TURNBACK. DISCREPANCY: ON CLIMB OUT OF LNY, THE CREW NOTICED A LOUD AIR NOISE COMING FROM LEFT SIDE OF AIRCRAFT. CREW WAS UNABLE TO DETERMINE THE SOURCE OF THE NOISE, SO ELECTED TO RETURN TO LNY. AN EMERGENCY WAS DECLARED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE FOUND AND REMOVED DEBRIS ON COCKPIT COMMUNICATIONS DOOR. PERFORMED FUSELAGE PRESSURIZATION LEAK TEST. CHECKS GOOD WITH NO FURTHER DEFECTS.
